MathSciNet Relay Station
MathSciNet bibliographic data
MR1862820 (2002h:37036) 37C30 (37D20 37F15)
Pollicott, Mark; Yuri, Michiko Zeta functions for certain multi-dimensional non-hyperbolic maps. Nonlinearity 14 (2001), no. 5, 1265–1278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement